YB
BannerBanner

gyno help please....??

Author
Elias
Universe Member
  • Total Posts : 295
  • Reward points: 5806
  • Joined: 2006/03/19 22:31:18
  • Status: offline
2008/05/17 12:34:28 (permalink)
0

gyno help please....??

its only my second shot of propionate (100mg/shot) and i woke up today its like i have directly above my nipple a tiny white smthing(like a tiny nipple) lol
is this gyno?!?! am not runing any AI or serm but i have nolva on hand.
i think am gona stop my cycle coz am being paranoid.
what should i do? thx
#1

8 Replies Related Threads

    Medichecks
    PAGAN
    Pro-Member
    • Total Posts : 17017
    • Reward points: 10980
    • Joined: 2004/12/28 15:35:42
    • Location: The back of Fat Pete's Metaphorical Tiger !
    • Status: offline
    RE: gyno help please....?? 2008/05/17 12:35:43 (permalink)
    0
    two shots ? it's not gyno
    #2
    kevo101
    Pro-Member
    • Total Posts : 1408
    • Reward points: 2915
    • Joined: 2007/01/26 11:46:42
    • Status: offline
    RE: gyno help please....?? 2008/05/17 12:42:10 (permalink)
    0
    you sure its not just a spot dude
    #3
    Elias
    Universe Member
    • Total Posts : 295
    • Reward points: 5806
    • Joined: 2006/03/19 22:31:18
    • Status: offline
    RE: gyno help please....?? 2008/05/17 12:43:13 (permalink)
    0
    lol! i took 20mg of nolvadex now.... just to be on the safe side.
    if i want to stop what should i do ?
    #4
    Greenranger
    Pro-Member
    • Total Posts : 2129
    • Reward points: 1312
    • Joined: 2006/12/27 22:57:00
    • Status: offline
    RE: gyno help please....?? 2008/05/17 13:04:45 (permalink)
    0
    IT IS NOT GYNO

    Just carry on with your cycle, no need for nolva.

    Shut up and squat

    UGM
    #5
    Elias
    Universe Member
    • Total Posts : 295
    • Reward points: 5806
    • Joined: 2006/03/19 22:31:18
    • Status: offline
    RE: gyno help please....?? 2008/05/17 13:20:52 (permalink)
    0
    i am paranoid guys, ill stop the cycle. its official....
    should i run pct??? do i need it after only 200mgs?? or wut?
    thx
    #6
    PAGAN
    Pro-Member
    • Total Posts : 17017
    • Reward points: 10980
    • Joined: 2004/12/28 15:35:42
    • Location: The back of Fat Pete's Metaphorical Tiger !
    • Status: offline
    RE: gyno help please....?? 2008/05/17 15:14:31 (permalink)
    0
    No I wouldn't bother with pct after 200mg and if your that paranoid then I dont think gears for you. Dont get me wrong I'm a little para about sides but not to your extent.
    #7
    mado01a
    Olympian Member
    • Total Posts : 777
    • Reward points: 5070
    • Joined: 2007/09/26 16:34:50
    • Status: offline
    RE: gyno help please....?? 2008/05/17 16:52:51 (permalink)
    0
    better safe than sorry, run the nolva alongside at low dose and it will also prevent bloating !
    #8
    Elias
    Universe Member
    • Total Posts : 295
    • Reward points: 5806
    • Joined: 2006/03/19 22:31:18
    • Status: offline
    RE: gyno help please....?? 2008/05/17 18:01:18 (permalink)
    0
    went to the dr....and he told me it was an infection cause by the anti-inflamatory cream am putin on my arm...it seems it somehow hited my nipple and cozed that thing! :$
    #9
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5